Synthesis of Nilpotent Two-Parameter Discrete Systems Over a Commutative Ring
Differencialʹnye uravneniâ, Tome 39 (2003) no. 2, pp. 253-260
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2003_39_2_a11,
author = {I. V. Gaishun},
title = {Synthesis of {Nilpotent} {Two-Parameter} {Discrete} {Systems} {Over} a {Commutative} {Ring}},
journal = {Differencialʹnye uravneni\^a},
pages = {253--260},
year = {2003},
volume = {39},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2003_39_2_a11/}
}
I. V. Gaishun. Synthesis of Nilpotent Two-Parameter Discrete Systems Over a Commutative Ring. Differencialʹnye uravneniâ, Tome 39 (2003) no. 2, pp. 253-260. http://geodesic.mathdoc.fr/item/DE_2003_39_2_a11/